Loading [MathJax]/jax/output/SVG/config.js
Ural Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Mathematical Journal, 2020, Volume 6, Issue 1, Pages 42–53
DOI: https://doi.org/10.15826/umj.2020.1.004
(Mi umj110)
 

This article is cited in 1 scientific paper (total in 1 paper)

Existence and exponential stability of positive periodic solutions for second-order dynamic equations

Faycal Bouchelaghema, Abdelouaheb Ardjounib, Ahcene Djoudic

a High School of Management Sciences Annaba
b Department of Mathematics and Informatics, Souk Ahras University
c Department of Mathematics, Annaba University
Full-text PDF (167 kB) Citations (1)
References:
Abstract: In this article, we establish the existence of positive periodic solutions for second-order dynamic equations on time scales. The main method used here is the Schauder fixed point theorem. The exponential stability of positive periodic solutions is also studied. The results obtained here extend some results in the literature. An example is also given to illustrate this work.
Keywords: Positive periodic solutions, Exponential stability, Schauder fixed point theorem, Dynamic equations, Time scales.
Bibliographic databases:
Document Type: Article
Language: English
Citation: Faycal Bouchelaghem, Abdelouaheb Ardjouni, Ahcene Djoudi, “Existence and exponential stability of positive periodic solutions for second-order dynamic equations”, Ural Math. J., 6:1 (2020), 42–53
Citation in format AMSBIB
\Bibitem{BouArdDjo20}
\by Faycal Bouchelaghem, Abdelouaheb Ardjouni, Ahcene Djoudi
\paper Existence and exponential stability of positive periodic solutions for second-order dynamic equations
\jour Ural Math. J.
\yr 2020
\vol 6
\issue 1
\pages 42--53
\mathnet{http://mi.mathnet.ru/umj110}
\crossref{https://doi.org/10.15826/umj.2020.1.004}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=MR4128759}
\zmath{https://zbmath.org/?q=an:1452.34088}
\elib{https://elibrary.ru/item.asp?id=43793623}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85088939921}
Linking options:
  • https://www.mathnet.ru/eng/umj110
  • https://www.mathnet.ru/eng/umj/v6/i1/p42
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Ural Mathematical Journal
    Statistics & downloads:
    Abstract page:153
    Full-text PDF :77
    References:34
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025